# SDR MWEA00873

- Difficulty date: October 9, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 44,015 hours, 30,046 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 995792713
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD B5 HAS 1 INCH CRACK ON AFT CORNER.  FABRICATED AND INSTALLED FLOORBOARD REPAIR.
